Boundary value problems for elliptic equations.

Título inglés Boundary value problems for elliptic equations.
Título español Problemas de valor de frontera para ecuaciones elípticas.
Autor/es Kenig, Carlos E.
Organización Dep. Math. Univ. Chicago, Chicago (Illinois), Estados Unidos
Revista 0214-1493
Publicación 1991, 35 (1): 281-289, 28 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this note I will describe some recent results, obtained jointly with R. Fefferman and J. Pipher [RF-K-P], on the Dirichlet problem for second-order, divergence form elliptic equations, and some work in progress with J. Pipher [K-P] on the corresponding results for the Neumann and regularity problems.
Código MathReviews MR1103621
Icono pdf Acceso al artículo completo